Restricted size ramsey number involving matching and graph of order fivef

Denny Riama Silaban, Edy Tri Baskoro, Saladin Uttunggadewa

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Harary and Miller (1983) started the research on thet (restricted) size Ramsey number for a pair of small graphs. They obtained the values for some pairs of small graphs with order not more than four. In the sames year, Faudree and Sheehan continued the researchh and extended the result to all pairs off small graphs with order nott more than four. Moreover, in 1998, Lortz and Mengenser gave the size Ramsey number and the restricted size Ramsey numbern for alll pairs of small forests with order not more than five. Recently, we gave the rest ricted size Ramsey number for a path of order three and any connected graph off order five. In this paper, we continue the research on the (restricted) size Ramsey number involving small graphs by investigating the restricted size Ramsey number for matching with two edges versus any graph of order five wi th no isolates.

Original languageEnglish
Pages (from-to)133-142
Number of pages10
JournalJournal of Mathematical and Fundamental Sciences
Issue number2
Publication statusPublished - 2020


  • Graph with no isolates
  • Matching
  • Restricted size Ramsey number


Dive into the research topics of 'Restricted size ramsey number involving matching and graph of order fivef'. Together they form a unique fingerprint.

Cite this